MathSciNet Relay Station
MathSciNet bibliographic data
MR2144250 53D17
Monnier, Philippe; Zung, Nguyen Tien Levi decomposition for smooth Poisson structures. J. Differential Geom. 68 (2004), no. 2, 347–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement